# SDR SWIA2025031701231

- Difficulty date: December 31, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PITOT STATIC PROBE CUTOUT ON THE UPPER SKIN AT FS210.00 BETWEEN STGR 14 AND STGR 15 LOWER AFT HOLE HAS MULTIPLE SCRATCHES AS MARKED      (C-CHECK RO 3/14/2025)    WET INSTALLED NEW REPLACEMENT R/H PITOT STATIC MOUNTING PLATE AT FUSELAGE SKIN FS.210 BETWEEN STGR14R & STGR15R PER CRJ700 SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01. NO LEAKS DETECTED. FOR DETAILS SEE CONTINUATION CARD. COMPLIED WITH TASK CARD 51-900-1002-SKY. CRJ700 SRM TASK 51-42-06-001-001-A01 , SRM TASK 51-42-21-001-001-001-A01, & BOMBARDIER DWG. CC670-33015 REV. -G
